Corrector estimates for the homogenization of a locally-periodic medium with areas of low and high diffusivity

A. Muntean, T.L. Noorden, van

Research output: Book/ReportReportAcademic

83 Downloads (Pure)

Abstract

We prove an upper bound for the convergence rate of the homogenization limit e --> 0 for a linear transmission problem for a advection-diff??usion(-reaction) system posed in areas with low and high di??ffusivity, where e is a suitable scale parameter. On this way, we justify the formal homogenization asymptotics obtained by us earlier by proving an upper bound for the convergence rate (a corrector estimate). The main ingredients of the proof of the corrector estimate include integral estimates for rapidly oscillating functions with prescribed average, properties of the macroscopic reconstruction operators, energy bounds and extra two-scale regularity estimates. The whole procedure essentially relies on a good understanding of the analysis of the limit two-scale problem.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages19
Publication statusPublished - 2011

Publication series

NameCASA-report
Volume1129
ISSN (Print)0926-4507

Fingerprint Dive into the research topics of 'Corrector estimates for the homogenization of a locally-periodic medium with areas of low and high diffusivity'. Together they form a unique fingerprint.

Cite this